MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC CONTOUR NEXT LINK; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC CONTOUR NEXT LINK; BLOOD GLUCOSE METER
Model Number 9632
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient /family was the initial reporter so personal information was not entered.
 
Event or Problem Description
The customer stated one of her blood glucose readings was not stored in the memory of the contour next link.During the call she ran a blood glucose test and was not able to find that reading in memory either.No adverse event was alleged.The customer was advised to return the meter for evaluation.A new meter was sent to her.
 
Additional Manufacturer Narrative
The customer returned serial number (b)(4).

Brand Name
CONTOUR NEXT LINK
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC
430 s beiger st
mishawaka IN 46544
MDR Report Key7709869
Report Number1826988-2018-00150
Device Sequence Number805944
Product Code NBW
UDI-Device Identifier00301939632011
UDI-Public00301939632011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2018
Initial Date Received by Manufacturer 06/24/2018
Supplement Date Received by Manufacturer07/26/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1